| Model Number |
43335 |
| Medical Device Problem Code |
Positioning Problem (3009)
| Health Effect - Clinical Code |
Perforation (2001)
| Date of Event |
02/25/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2007 the patient underwent placement of a greenfield vena cava filter.On (b)(6) 2019 a positive computed tomography (ct) scan revealed a slight tilt of the filter to the left and a mesenteric perforation.
Event or Problem Description